# SDR DALA2025021901264

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 85,078 hours, 36,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 686 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS UNDER THE GIRT BAR. REMOVED DEBRIS DOOR ARM OPS CHK GOOD. REF B757 AMM 25-66. (6827774)
